| Model Number |
AIRLIFE¿ MISTY MAX 10¿ NEBULIZER, MEDICATION SYSTEM WITH FILTER |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is not available for return, as it was discarded after the treatment.No further evaluation can be completed at this time.Any additional information received from the customer will be included in a follow-up report.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that during treatment of albuterol/pentamidine the airlife misty max nebulizer had a multiple medication leak issue during patient use.The medication is getting through the middle filter on the device/tubing and pooling.The customer confirmed that there was no patient harm associated with the reported event.
Additional Manufacturer Narrative
Results of investigation: the suspect device is not available for return, as it was discarded after the treatment.No further evaluation can be completed at this time.Any additional information received from the customer will be included in a follow-up report.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.